# SDR DALA2022062004289

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 102,254 hours, 14,505 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 BETWEEN STA 720 AND STA 742 AND WEB ALONG RBL 20 BETWEEN STA 720 AND STA 742 FOUND REPAIRED AT STA 720 RBL 20 AND LBL 20. CORRECTIVE ACTION: MODIFIED THE EXISTING UPR CHORD REPAIR ALONG CABIN FLOORBEAM STA 720 BETWEEN LBL 46 AND RBL 46,AND TRIMMED OUT THE EXISTING DOUBLER AT CABIN FLOORBEAM STA 742 LBL 20 (2284110)
